# SDR HALA2023083100185

- Difficulty date: August 27, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 14,727 hours, 3,314 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,936 hours, 1,445 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 FIRE LOOP A FAULT/ECAM. REMOVED AND REPLACED #2 ENG LOOP A FWD DETECTOR PER 26-12-17-400-802A. BITE TEST PASSED . NO FAULTS NOTED. OK FOR SERVICE.
